Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Less quantity of hair on beard and moustache area, premature greying. What treatment should I take?

Hello Doctor, I am 29 years male, and married and having a baby girl of age 3 months, however I have very less beard and mustache. I want to know if there is some way by which it can be normal. I have good amount of grey hair s on head. I was trying to link it to some sort of hormonal treatment and what could be the duration and side effects. Thanks in advance,
Asked On : Sun, 27 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Thanks for writing to us.
A decreased amount of facial and genital hairs with a normal fertility are not likely to be related to a hormonal deficiency. It might be due to a genetic predisposition. For any hormonal treatment, you need to have a complete evaluation from an endocrinologist before taking any such treatment.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor